# SDR DALA2019102806205

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 57,857 hours, 18,900 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ESCAPE SLIDE ARMED COND IND R4 DOOR INOP. CORRECTIVE ACTION: FOUND DOOR SLIDE OPS CHK GOOD PER B757 AMM 52-11 VERIFIED GIRT BAR AND LIGHT WORKS NORMALLY KNUCKLE KNOCKER WAS CLEANED OF DIRT AN DEBRIS, NOW DEPLOYS AS REQ'D.
